MathSciNet Relay Station
MathSciNet bibliographic data
MR2660908 (2011g:17026) 17B37 (05E10)
Fayers, Matthew An LLT-type algorithm for computing higher-level canonical bases. J. Pure Appl. Algebra 214 (2010), no. 12, 2186–2198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement